[AR] Adámek, J., Rosický, J:
Locally Presentable and Accessible Categories. London Mathematical Society, Lecture Notes Series 189, Cambridge University Press 1994, 316 pp.
MR 1294136
[C] Cohen, P. J.:
The independence of the continuum hypothesis. Proc. Nat. Acad. Sci. U. S. A. 50 (1963), 1143–1148, 52 (1964), 105–110.
MR 0157890
[ČSZ] Čuda, K., Sochor, A., Zlatoš, P.: Guide to alternative set theory. Proceedings of the 1$^{\rm st}$ Symposium Mathematics in the alternative set theory, ed. J. Mlček, M. Benešová and B. Vojtášková, JSMF, Bratislava 1989, 41–138.
[G] Gödel, K.: The consistency of the axiom of choice and the generalized continuum hypothesis. Ann. of Math. Studies, No 3, Princeton Univ. Press, Princeton, N. J. (1940).
[H] Hájek, P.:
On interpretability in set theories. Comm. Math. Univ. Carolinae 12 (1971), 73–79.
MR 0311470
[H1] Hájek, P.:
Sets, semisets, models. In (D. Scott, ed.) Axiomatic set theory, AMS 1971, 67–81.
MR 0277377
[H2] Hájek, P.: Bibliography of the Prague seminar on foundations of set theory, Part II. Czechoslovak Mathematical Journal 23 (1973), 521–523.
[HH] Hájek, P., Hájková, M.:
On interpretability in theories concerning arithmetics. Fund. Math. 76 (1972), 131–137.
MR 0307897
[K] Kanamori, A.:
The Higher Infinite. Perspectives in Mathematical Logic, Springer Verlag 1994, 536 pp.
MR 1321144 |
Zbl 0813.03034
[R] Rieger, L. S.:
O některých základních otázkách matematické logiky. Časopis pro pěstování matematiky 81 (1953), 342–351.
MR 0084467